# SDR CA020821005

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER DOOR WOULD NOT OPEN.  ( SECOND OCCURANCE IN TWO WEEKS).  DOOR HANDLE LOADS FOUND HIGH.  INNER HANDLE TENSION ADJUSTED. UPPER PIVOTS FOUND GOING SLIGHTLY OVER CENTER. UPPER STOP BOLT ADJUSTED. LATCH CAM TORQUE TUBE ROD SHORTENED TO ACHIEVE ALIGNMENT OF GREEN WITNESS MARKS. DOOR CYCLED AND TESTED SEVERAL TIMES.
